# SDR R2J2002F00002

- Difficulty date: February 12, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N928RD
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 551104013
- Part serial: 500204
- Condition: Cracked
- Location: Fuselage
- Part time: 11,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING PRESSURIZATION PROBLEM FOUND CRACKING AT FASTENER ON FORWARD PRESSURE BULKHEAD BOX ASSEMBLY.  REPAIR WAS COMPLETED USING APPROVED DATA.  4TH AIRCRAFT FOUND WITH CRACKING IN THIS AREA.  PAY SPECIAL ATTENTION TO THIS AREA ON OLDER 500 MODEL CITATIONS.
